# SDR HEEA967246

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6220 · Main Rotor Head
- Part: Bracket
- Part number: 7610308014102
- Condition: Broke
- Location: M/R Hub Weight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PROCESS OF LOOSENING M/R WEIGHT BOLT FOR ROUTINE M/R TRACK AND BALANCE, HUB BALANCE BRACKET BROKE IN TWO PIECES.  BREAK WAS IN AREA OF 90 DEGREE BEND APPROX. 10% OF FRACTURE AREA APPEARS TO BE A FRESH BREAK.  INSPECTED M/R WEIGHT STICK-UPAND FOUND TO BE INSTALLED PROPERLY.
